# SDR AALA201803229017

- Difficulty date: February 10, 2018
- Submitted: March 25, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112752202
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 AT LEVEL DOOR STEP 7 ON HOLE B EXTERNAL SKIN UPPER CORNER RIGHT HAND SIDE AT FORWARD GALLEY AREA. REPAIRED IAW EA 277612.
